PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1991 | 100 | 1 | 75-80
Tytuł artykułu

Weighted-BMO and the Hilbert transform

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In 1967, E. M. Stein proved that the Hilbert transform is bounded from $L^∞$ to BMO. In 1976, Muckenhoupt and Wheeden gave an analogue of Stein's result. They gave a necessary and sufficient condition for the boundedness of the Hilbert transform from $L^∞_w$. We improve the results of Muckenhoupt and Wheeden's and give a necessary and sufficient condition for the boundedness of the Hilbert transform from $BMO_w$ to $BMO_w$.
Słowa kluczowe
Czasopismo
Rocznik
Tom
100
Numer
1
Strony
75-80
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-08-20
Twórcy
  • Mathematics Department, Central South Forestry College, Zhuzhou, Hunan, China
Bibliografia
  • [1] R. A. Hunt, B. Muckenhoupt and R. L. Wheeden, Weighted norm inequalities for the conjugate function and Hilbert transform, Trans. Amer. Math. Soc. 176 (1973), 227-251.
  • [2] B. Muckenhoupt and R. L. Wheeden, Weighted bounded mean oscillation and the Hilbert transform, Studia Math. 54 (1976), 221-237.
  • [3] A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Academic Press, 1986.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv100i1p75bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.